# SDR REXA2021111701012

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- Engine: Ge CF348C5
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707014
- Condition: Nicked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD YOKE MOUNT HAS SEVERAL NICKS ON THE LOWER END FWD AND AFT EDGES - REPAIRED RIGHT ENGINE FWD YOKE NICKS ON THE LOWER END FWD & AFT EDGES IAW BOMBARDIER REO#670-71-21-057, REV--, DATED 2013-09-13.
